# SDR DALA2024022002330

- Difficulty date: July 2, 2023
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 63,556 hours, 45,347 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA OF CORROSION NOTED DIRECTLY FWD OF LEFT SLANT PANEL (MARKED). COMPLIED WITH ERA 610004-14 REV ORIG. PRI 610004-14 REV 0 MATCHES ERA 610004-14 REV ORIG. ASSOCIATED ERA 14-610004 ADDED FOR AC 9503. (LP #2846122)
